| Model Number |
PCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
09/12/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implant and explant date: if implanted or explanted; give date: not applicable as the iol was not implanted.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported pcb00 32.5 diopter intraocular lens (iol) was inserted in the patient¿s operative eye and an incision enlargement was required.The pcb00 32.5 diopter lens removed, and the procedure was completed using another lens of the same model & diopter.Patient outcome was reported as fine.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
Additional information; device evaluation: product testing could not be performed because the product was not returned.A product quality deficiency could not be confirmed.The reported issue was not verified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.Historical data analysis: a search revealed that no additional complaints for this production order number have been received.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.